# SDR ABXA9700084

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 5910412515
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 79-19-02, SB 55-28 FOUND LT ELEVATOR  REAR SPAR CRACKED.  REPLACED LT ELEVATOR IAW DC-9 MAINTANCE MANUAL TEMPORY REVISION 27-30-2.
